MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN PATCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN PATCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEK08/75CPUT (1)
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Because the awareness date for this incident is 01/30/2020, we should have submitted this report at least on 02/29/2020.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint (b)(4).Event description: the surgeon asked for a carotid patch of 8m, the nurse suggested the hek08/75cput.When he took the patch in hand he realized that it was not the right size (wider (about 11 or 12 mm)).He cut out a piece of the patch and set it aside for testing.Note that the sample is clean.He used the rest of the patch for the patient.Note that the surgeon had to re-cut the patch whereas he usually uses 8 mm patches because he does not want to retouch and cut the patch.
 
Additional Manufacturer Narrative
(3331/170) in view of supporting the identification of possible causes, an additional investigation has been performed consisting of: the observation of the concerned work station.The review of manufacturing records by date.Following this additional investigation, the most probable root cause was identified as follows: error in using the wrong cutting tool, without checking the width measurement afterwards.As a result, a patch of 8 mm width was mistakenly declared in the computer system, resulting in the creation of a finished product label associated to the product but not corresponding to the product.(143) the conducted investigation concluded that the product was defective.There was a quality control deficiency (lack of verification of the width) due to an isolated human error.A reminder to the involved employee was required, in the non-conformity report associated to the complaint, as a corrective action.
 
Event or Problem Description
See mfr report # 1640201-2020-00006.Complaint #: (b)(4).
 
Additional Manufacturer Narrative
(3331/213) the device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.(10/170) the involved product was returned to intervascular and was inspected by our quality supervisor.Conclusion is as follows: "after having measured the defective patch, we can actually confirm that it is not an 08mm patch, we mesure more a 10mm patch.".(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
See initial mfr report # 1640201-2020-00006.Complaint #(b)(4).

Brand Name
HEMACAROTID KNITTED ULTRATHIN PATCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9775441
Report Number1640201-2020-00006
Device Sequence Number2216652
Product Code DSY
UDI-Device Identifier00384401001478
UDI-Public00384401001478
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberHEK08/75CPUT (1)
Device Catalogue NumberHEK08/75CPUT (1)
Device Lot Number19K24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/06/2020
04/23/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date04/01/2020
05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1